# SDR YENA20141208270

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 25,266 hours, 15,565 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 5913840
- Part serial: A1162
- Condition: Failed
- Location: Rt Te Flap
- Part time: 7,208 hours, 5,310 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY ON INITIAL DESCENT.  THE FLAP FAIL EICAS APPEARED IN CRUISE WITH FLAPS AT 0.  ACCOMPLISHED QRH, NO FLAP ON LANDING. THE TECH R & R RT FLAP POSITION SENSOR IAW AMM 27-53-04.  RIG AND TEST SATISFACTORY.  ACFT OK TO CONTINUE SERVICE.
